A new class of weighted distributions is proposed by incorporating an extended exponential distribution in Azzalini’s (1985) method. Several statistics and reliability properties of this new class of distribution are obtained. Maximum likelihood estimators of the unknown parameters cannot be obtained in explicit forms; they have to be obtained by solving some numerical methods. Two data sets are analyzed for illustrative purposes, and show that the proposed model can be used effectively in analyzing real data.



Recommended Citation

Mahdavi, A. & Jabbari, L. (2017). An extended weighted exponential distribution. Journal of Modern Applied Statistical Methods, 16(1), 296-307. doi: 10.22237/jmasm/1493597760